Jump to content
CrazyBoards.org

A Story About A Freak


Recommended Posts

Guest needabrain

I still don't know if I should post here. But officially my Dx is depression. And right now I feel so fucking depressed. I know I'm not at my worst depression yet because I'm posting but...still it is like...the worst possible feeling aside from angst and anxiety.

I've been depressed as a child and had a break from the depression for four years. Now I've been depressed/numb all the time. I've figured out though that the angst doesn't have anything to do with the depression. Still haven't figured where the numb comes from. I think it's my Buproprion SR. Who knows? All I know is that my depression's back and so far ADs haven't been helping.

Link to comment
Share on other sites

Guest needabrain

This dark feeling consumes me and eventually takes over. It makes it so hard to do anything. It's hard to see anything but the darkness. It's like I'm being swallowed whole. Although I don't feel whole. I feel empty. Souless.

Link to comment
Share on other sites

Don't really have anything helpful to say...when was your last pdoc appointment?  Maybe consider printing this thread and showing it to him/her.  It is so important when you're at the bottom of the pit to write things down.  I think once we climb out, we block out the memories of how we felt down there.

Trying to avoid sunshine enemas, but you're in my thoughts.  Keep posting.

~CS

Link to comment
Share on other sites

Hi, Needabrain,

Sorry you're in such a bad spot. It's torture trying to find an AD that works and have for so damn many weeks to see whether it's going to work.

I'm on Wellbutrin as well, and when it didn't get me out of depressionland, my pdoc added Zoloft. It did (and is) working wonderfully.

I know hope is hard to come by when you are depressed, but get through this any way you can. It will get better.

Greeny

Link to comment
Share on other sites

Guest Vapourware

Hey,

The advice you have received here is quite good...

Anyways, no additional advice from me, but I would like to give out a message of support. I can relate to your first post, especially this:

I've been depressed as a child

Basically, you are not alone. Stay with your meds - they [frustratingly] take a while to work. Keep with your treatment and take things easy. I hope you will feel better soon.

Link to comment
Share on other sites

Guest needabrain

I've been on Zoloft and no way am I touching that stuff again. I've been on the Buproprion SR for several months but I've only been on this dose for three weeks and I don't see any change in me yet and I don't think my doc is willing to go over the FDA approved dosage.

As for my next appointment it's on the 28th of this month. I have to call him next week, again, to see if the new dose of Clonezapam is helping me sleep any, again.

It's really hard to see what is my anxiety, what is my depression, and what is a side effect of a med I'm taking. Today I still feel like shit today but I don't think I can blame my depression on it.

Link to comment
Share on other sites

It's really hard to see what is my anxiety, what is my depression, and what is a side effect of a med I'm taking. Today I still feel like shit today but I don't think I can blame my depression on it.

I think in your case that writing down your feelings would really help. That way, you could identify the differences in anxiety, depression, and side effects.

For example: what is it about today that makes you say you "feel like shit but can't blame your depression on it?" That is a start. Good luck and I too am sorry you have so many things to deal with.

I have GAD and clonezapam takes the edge off for me. It causes no side effects. But that is me.

Breeze

Link to comment
Share on other sites

Guest needabrain

what is it about today that makes you say you "feel like shit but can't blame your depression on it?"

Because today I know it's the anxiety.

Link to comment
Share on other sites

It's really hard to see what is my anxiety, what is my depression, and what is a side effect of a med I'm taking. Today I still feel like shit today but I don't think I can blame my depression on it.

<{POST_SNAPBACK}>

In my experience, depression and anxiety are often wrapped up so tightly together that trying to separate them is futile.  When the mania kicks in, it is even harder.  Then there are the mixed-states.  Anyway, the point being not to worry about what is causing the shittyness.  I am a big believer in treating the symptoms first.  You sound like you are pretty deep in the abyss of depression.  Whether you see it or not.  That is the insidiousness of depression.  When you are depressed, you don't always see that the depression is misleading you.

I know it sucks, but you have to keep trying meds till you find one that works for you.  The period of waiting for it to start working sucks and the weaning off when it doesn't sucks.  But when you find something that works, it will be worth it.  It's better than the alternative.

Link to comment
Share on other sites

needabrain

I know and understand what you mean when you say that the depression has left you feeling empty and numb and being confused if that is the meds or the depression.

When I was not medicated at all I felt like that, when I started on meds I was still like that, and even now I often feel like that.  So I personally think it is a cross between the depression, anxiety and the meds.  The meds allow you to think more and hence almost 'bring on' more depression cause you can think of stuff.

Anyhoo I am NOT a doctor and therefore not a specialist in this - just offering my opinion and that I can empathise with you.

Keep in there babe

Link to comment
Share on other sites

I've been depressed as a child and had a break from the depression for four years. Now I've been depressed/numb all the time. I've figured out though that the angst doesn't have anything to do with the depression. Still haven't figured where the numb comes from. I think it's my Buproprion SR. Who knows? All I know is that my depression's back and so far ADs haven't been helping.

needabrain -

Your buproprion could indeed be contributing to your anxiety.  At 300mg Wellbutrin made me crawl out of my skin with anxiety.  After leaving it behind for a while, my pdoc wanted to try again with a lower dose to augment my Effexor.  At the lower dose, I'm still having some anxiety attacks as a result, but not as bad.  Wellbutrin (buproprion) works on the neurotransmitters Norepinephrine and Dopamine, and I think my brain isn't wild about having its Dopamine messed with.

You might consider asking your pdoc about Effexor XR.  Effexor is said to be the med that will pull you out of the most entrenched depression.  It has unpleasant withdrawal symptoms if you don't come off it gradually, but I have found it useful for me.

You might also talk to your pdoc about Dysthymia, which is a kind of constant, low-grade chronic depression.  If Dysthymia is accompanied by periodic episodes of Major Depression, it is referred to as Double Depression.  I have found Effexor somewhat effective in dealing with my Double Depression, even though my pdoc has dx'd it as refractory (treatment-resistant).

In any event, since you're staying down here with us in the Abyss for a little while, I'll send the Coelacanth along to change the linens.  Breakfast is served at 8am, sharp.  Hope you like flatworms.

Cerberus

Link to comment
Share on other sites

Guest needabrain

Some days, like today, I wonder if I'm Bipolar 'cause I feel so fucking hyper and really, really happy. Although I wonder if some of that is my cocktail...

Link to comment
Share on other sites

I'm sorry you're having such a hard time.  I hate being down in the pits like that.  Not that anyone likes it.  But I sympathize.

Have you talked to your pdoc about adjusting your cocktail?  It sounds as though things aren't quite working for you.  Cerberus is right about Effexor--my friend says it saved her life.

Take care and keep posting.  In the meantime, here are some threads for your entertainment:

asshats to nose pottery.  No, really, that's the topic of this thread.

Dude...

Have you ever?

~CS

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...